MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-47-1009
Medical Device Problem Codes Fracture (1260); Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4 years post op the initial left tka, this 77 y/o female patient had a poly exchange, old implant removed, new implant implanted.No breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Device is not returning, hospital would not release implant.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: pending evaluation.Concomitant device(s): 02-010-03-0210, logic cr femoral cem, left sz 1, sn: (b)(4).02-012-45-1010, lgc tibial fit tray cem sz 1f / 1t, sn: (b)(4).200-02-29, three peg patella 29mm, sn: (b)(4).
 
Event or Problem Description
As reported, approximately 4 years post op the initial left tka, this 77 y/o female patient had a poly exchange, old implant removed, new implant implanted.Patient was revised to exactech implants.No breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Device is not returning, hospital would not release implant.New information 13 oct 22: representative stated revision dur to poly recall.No additional information.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent poly swap/revision has been reported to be due to the device recall; no other reason reported.Section h11: *the following sections have corrected information: (b5) describe event or problem: as reported, approximately 4 years post op the initial left tka, this 77 y/o female patient had a poly exchange, old implant removed, new implant implanted.Patient was revised to exactech implants.No breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Device is not returning, hospital would not release implant.New information 13 oct 22: representative stated revision dur to poly recall.No additional information.
 
Additional Manufacturer Narrative
Section h11: *the following sections have corrected information: (h3) the revision reported was likely the result of prosthesis wear.Contributing factors to the severity of the wear on the tibial insert may have been result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the devices were not available for evaluation.(h6) component code: 734, bearings; type of investigation: 4114, device not returned, 4109, historical data analysis; investigation findings: 4243, packaging materials problem, 140, wear problem; investigation conclusions: 22, known inherent risk of device.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d8, g2 (correcting initial report), h6: clinical codes, medical device problem codes, component code, types of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported a patient underwent an initial total knee arthroplasty.Subsequently, 3 years, 9 months later, the patient underwent a left knee revision of the tibial insert due to polyethylene wear.It was reported via legal documentation the insert was discolored, fractured with pitting and delamination.Additionally, it was reported via legal documentation, the patient continues to experience pain, discomfort, ambulatory difficulties, balance issues, component part loosening tissue and bone loss.No additional information is available.

Brand Name
LOGIC CR TIB INSERT STD, SZ 1, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15381005
Report Number1038671-2022-01060
Device Sequence Number12211690
Product Code JWH
UDI-Device Identifier10885862174130
UDI-Public10885862174130
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model Number02-012-47-1009
Device Catalogue Number02-012-47-1009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/17/2022
06/19/2023
01/23/2026
07/02/2026
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date11/08/2022
06/30/2023
02/05/2026
07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale